# SDR SIMA20140211013

- Difficulty date: February 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT COMPARTMENT FLOOR SHELF CRACKED APPROXIMATELY 3/8 INCH IN LENGTH.  COMPLIED WITH REPAIR ON RT FWD EQUIPMENT COMPARTMENT FLOOR SHELF IAW ETN CR-53-099.
